RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 6, Pages 1059–1069 (Mi de3734)  

Partial Differential Equations

Hyperbolic operators with a given higher-order part

G. G. Kazaryan

Yerevan State University

Full text: PDF file (1207 kB)

Bibliographic databases:
UDC: 517.946
Received: 25.11.1975

Citation: G. G. Kazaryan, “Hyperbolic operators with a given higher-order part”, Differ. Uravn., 15:6 (1979), 1059–1069

Citation in format AMSBIB
\Bibitem{Kaz79}
\by G.~G.~Kazaryan
\paper Hyperbolic operators with a given higher-order part
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 6
\pages 1059--1069
\mathnet{http://mi.mathnet.ru/de3734}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=538348}
\zmath{https://zbmath.org/?q=an:0471.35049}


Linking options:
  • http://mi.mathnet.ru/eng/de3734
  • http://mi.mathnet.ru/eng/de/v15/i6/p1059

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:63
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020